advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Brainerd, Minnesota, USA:

My five year old daughter, diagnosed with type 1 diabetes about seven months ago and in the honeymoon phase, also has mild ADHD for which she takes Adderall. Recently however, Adderall prescription lapsed, and during that time, her waking blood sugar have been 167-307 mg/dl [9.2-17.1 mmol/L]. Does the Adderall lower her blood sugars or give false readings? Should she continue it? My gut instincts tell me to drop the Adderall and monitor the blood sugars to see what the real numbers are going to be. Do you agree? Any input you could give would be greatly appreciated.

Answer:

Adderall has no significant effect on blood sugars that I'm aware of. I would follow your physician's recommendations regarding using the Adderall.

MSB

DTQ-20020612233450
Original posting 2 Jul 2002
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.